- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2019 12 (3)
- Authors
- Leulmi, Sara; Messaci, Fatiha
- Contact information
- Leulmi, Sara: Department of Mathematics University brothers Mentouri Road of Ain El Bey,Constantine, 25017 Algeria; ; Messaci, Fatiha: Department of Mathematics University brothers Mentouri Road of Ain El Bey,Constantine, 25017 Algeria;
- Keywords
- locally modelled regression; Nonparametric estimation; Rate of Convergence; Uniform almost complete convergence
- Abstract
We introduce a local linear nonparametric estimation for the generalized regression function of a scalar response variable given a random variable taking values in a semi metric space. We establish a rate of uniform consistency for the proposed estimators. Then, based on a real data set we illustrate the performance of a particular studied estimator with respect to other known estimators
- Pages
- 379–391
- DOI
- 10.17516/1997-1397-2019-12-3-379-391
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/110274
Journal of Siberian Federal University. Mathematics & Physics / A Class of Local Linear Estimators with Functional Data
Full text (.pdf)